Conservation laws for the geodesic equations of the canonical connection on Lie groups in dimensions two and three

Ryad A. Ghanam, Ahmad Y. Al-Dweik

Research output: Contribution to journalArticle

Abstract

In order to characterize the systems of second-order ODEs which admit a regular Lagrangian function, Noether symmetries for the geodesic equations of the canonical linear connection on Lie groups of dimension three or less are obtained, so the characterization of these geodesic equations through their Noether's symmetries Lie Algebras is investigated. The corresponding conservation laws and the first integral for each geodesics are constructed.

Original languageEnglish
Pages (from-to)311-318
Number of pages8
JournalApplied Mathematics and Information Sciences
Volume7
Issue number1
DOIs
Publication statusPublished - Jan 2013

    Fingerprint

Keywords

  • Canonical linear connection on lie groups
  • Conservations laws
  • Geodesic equations
  • Inverse problem of lagrangian dynamics
  • Systems of second-order ODEs

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this